Tennessee, 2021Tornado and Flash Flooding in Tennessee, October 6, 2021
October 6, 2021 · NWS OHX · 26 events in 12 counties and zones
Scattered showers and thunderstorms developed in the afternoon hours on October 6th and lasted well into the evening hours. Multiple reports of damaging winds, flash flooding, some hail, and even a tornado were received.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 1
- Property damage
- $82,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered showers and thunderstorms developed in the afternoon hours on October 6th and lasted well into the evening hours. Multiple reports of damaging winds, flash flooding, some hail, and even a tornado were received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Oct 6, 1:02 PM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Oct 6, 1:02 PM CST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
202 PM CDT Wed Oct 6 2021
.DISCUSSION...
Airmass continues to destabilize this afternoon. Southeast areas
were recently upgraded to a slight risk and we have seen a few
rotating cells on radar. Strongest storm is now in northwestern
Cumberland Co but appears to be remaining below severe limits at
this time. No wind or svr wx reports thus far.
On the other side of the coin is the flood threat. Moisture axis now
set up across the Plateau where appreciable amounts have occurred,
particularly across portions of the southern plateau. We are
expecting a stronger impulse to gain strength by this evening across
northeastern AL. Energy will transfer northward across eastern
portions of the mid state with another round of heavier showers and
thunderstorms. It looks as though the bulk of the rainfall will
occur this evening with the heaviest amounts to the east of I-65.
Note however, Lawrence county was ambushed with upwards of 5 inches
of rainfall yesterday. Will therefore keep the Flash flood watch
going for all the current counties. There was some contemplation in
regard to pulling the watch for our westernmost counties. However,
given the heavier rainfall that fell prior, along with the very low
ffg values, will opt to keep the watch in tact. The watch will
remain in effect through Thursday morning. Otw, look for overnight
rainfall amounts to range from a quarter inch west to up to 1 1/2
inches along the Plateau. Pops tonight will range from 50% west to
likely to categorical along the Plateau.
Moving on, the upper low will be lifting off to the north on
Thursday with drier air moving in. Rainfall chances will decrease
down to just a 20-30 percent chance by Thursday evening.
For the near term temps, looking warmer than normal, especially with
low temps which will run a good 10 to 15 degree above normal.
In the ext fcst, upper ridging still expected to build into the
region through the weekend. A weakening frontal boundary will bring
both a brief and low percentage chance of showers for early next
week. Otw, its looking quite warm with elevated heights and warm
850 mb temps. Look for highs to hold in the 80s with lows in the
lower to mid 60s. That equates to about 12 to 15 degrees above
normal.
&&
.AVIATION...
18Z TAF DISCUSSION.
BNA/MQY/CKV/CSV...Look for storms to increase across Middle
Tennessee this afternoon and into the evening. A strong upper low
is situated over northeast Arkansas and this is the overriding
feature affecting the mid state. There is also an inverted
surface trough bisecting Middle Tennessee, and this is helping to
focus a lot of the moisture that is being advected up from the
south. Atmosphere continues to destabilize, and any sunshine we
see going forward will contribute to further destabilization.
Overnight, look for ceilings to lower with some radiation fog
possible toward morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Nashville 65 79 62 82 62 / 60 30 20 20 10
Clarksville 64 77 60 81 61 / 50 40 20 10 10
Crossville 62 73 58 74 56 / 80 50 50 30 10
Columbia 64 80 60 82 60 / 60 30 20 10 10
Lawrenceburg 64 79 60 81 60 / 60 30 20 20 10
Waverly 64 78 60 81 60 / 50 30 20 10 10
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for Bedford-Coffee-
Cumberland-Giles-Grundy-Lawrence-Marshall-Van Buren-Warren-Wayne.
&&
DISCUSSION......21
AVIATION........08
Hazardous weather outlook, Oct 6, 4:01 AM CST, 11 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
501 AM CDT Wed Oct 6 2021
TNZ005>011-023>034-056>066-075-077>080-093>095-071000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
501 AM CDT Wed Oct 6 2021
This Hazardous Weather Outlook is for Middle Tennessee.
.DAY ONE...Today and tonight.
A flash flood watch is in effect through tonight for southern
locations approaching Tennessee/Alabama Border Region and across
central and southern portions of Cumberland Plateau Region.
Rainfall amounts of one to three inches, with locally higher
amounts, will be possible.
Isolated strong to severe thunderstorms will be possible this
afternoon and evening across most of Middle Tennessee. With
any strong to severe thunderstorms that do develop, main threats
will be strong to damaging winds and potentially large hail.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Showers and scattered thunderstorms continuing across eastern
portions of mid state region could cause continuing flooding
concerns across this area through at least Thursday afternoon.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any
information about observed severe weather to the NWS
while following all local, state, and CDC guidelines.
JB Wright
In the hours before
Special weather statement, Oct 6, 9:48 AM CST, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
1048 AM CDT Wed Oct 6 2021
TNZ065-078-080-061615-
Van Buren TN-Warren TN-White TN-
1048 AM CDT Wed Oct 6 2021
...A strong thunderstorm will impact portions of Van Buren,
southeastern Warren and southern White Counties through 1115 AM
CDT...
At 1048 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Spencer, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Spencer, Doyle, Virgin Falls State Natural Area and Fall Creek Falls
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3559 8540 3557 8542 3556 8545 3555 8546
3555 8549 3554 8553 3554 8555 3553 8556
3553 8565 3593 8560 3586 8528
TIME...MOT...LOC 1548Z 192DEG 27KT 3559 8553
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RoseSpecial weather statement, Oct 6, 10:43 AM CST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Nashville TN
1143 AM CDT Wed Oct 6 2021
TNZ065-066-080-061715-
Cumberland TN-Van Buren TN-White TN-
1143 AM CDT Wed Oct 6 2021
...A strong thunderstorm will impact portions of southwestern
Cumberland, northeastern Van Buren and southeastern White Counties
through 1215 PM CDT...
At 1142 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Spencer, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Virgin Falls State Natural Area, Indian Rock Lake, Lake Tansi and
Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3577 8515 3576 8526 3575 8526 3573 8527
3572 8527 3570 8528 3574 8539 3595 8536
3585 8505
TIME...MOT...LOC 1642Z 215DEG 13KT 3573 8531
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21Special weather statement, Oct 6, 2:41 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Nashville TN
341 PM CDT Wed Oct 6 2021
TNZ034-062115-
Fentress TN-
341 PM CDT Wed Oct 6 2021
...A strong thunderstorm will impact portions of southwestern
Fentress County through 415 PM CDT...
At 340 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Jamestown, moving north at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jamestown and Grimsley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3623 8499 3624 8508 3649 8509 3647 8487
TIME...MOT...LOC 2040Z 190DEG 14KT 3628 8503
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ShamburgerSpecial weather statement, Oct 6, 2:46 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
346 PM CDT Wed Oct 6 2021
TNZ080-062115-
Van Buren TN-
346 PM CDT Wed Oct 6 2021
...A strong thunderstorm will impact portions of northeastern Van
Buren County through 415 PM CDT...
At 345 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Spencer, or near Fall Creek Falls, moving north at 10
mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for Middle
Tennessee.
&&
LAT...LON 3576 8527 3575 8526 3575 8527 3572 8527
3567 8532 3569 8538 3580 8537 3577 8526
TIME...MOT...LOC 2045Z 200DEG 8KT 3571 8533
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ShamburgerSpecial weather statement, Oct 6, 3:14 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
414 PM CDT Wed Oct 6 2021
TNZ034-062145-
Fentress TN-
414 PM CDT Wed Oct 6 2021
...A strong thunderstorm will impact portions of northwestern
Fentress County through 445 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm
just southwest of Jamestown, moving north at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jamestown, Allardt and Pall Mall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3636 8490 3638 8504 3657 8501 3654 8481
TIME...MOT...LOC 2113Z 197DEG 15KT 3642 8496
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ShamburgerEvent by event
12 flash flood, 5 flood, 4 thunderstorm wind, 2 hail, 2 heavy rain, 1 tornado. Local standard time, as filed.
Flash Flood, Van Buren
- When
- October 6, 3:24 PM CST
- Where
- Van Buren County, 2.62 mi S of Sweetgum to 1.8 mi S of Sweetgum
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 35.742, -85.401
Cane Creek Road and Highway 30 near Fall Creek Falls State Park are impassable in some places due to flooding.
Flood, Overton
- When
- October 6, 3:26 PM CST
- Where
- Overton County, 0.47 mi W of Ivyton to 0.66 mi SSE of Ivyton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.400, -85.178
Water flowing over Jamestown Highway in eastern Overton County.
Flash Flood, Van Buren
- When
- October 6, 3:40 PM CST
- Where
- Van Buren County, 1.53 mi ESE of Lonewood to 1.93 mi ESE of Lonewood
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Injuries
- 1 direct, 0 indirect
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.762, -85.274
A car with 2 occupants was swept off Mooneyham Lonewood Road. The passenger, a 67 year old male, died and the female driver was injured.
Flash Flood, Van Buren
- When
- October 6, 3:42 PM CST
- Where
- Van Buren County, 2.91 mi S of Sweetgum to 5.75 mi S of Sweetgum
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 35.738, -85.399
Several reports of flash flooding and roads closed throughout eastern Van Buren County, including Park Road near the Rockhouse, and Highway 30E between Van Buren County Head Start and Cane Creek Road.
Thunderstorm Wind, Cumberland
- When
- October 6, 4:45 PM CST
- Where
- Cumberland County, 1.43 mi NNW of Crossville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 35.968, -85.042
Trees were blown down near the Cumberland County Community Complex on Livingston Road in Crossville.
Tornado, Cumberland
- When
- October 6, 4:59 PM CST to 5:03 PM CST
- Where
- Cumberland County, 2.08 mi ESE of Creston to 2.16 mi ENE of Creston
- Rating
- EF1
- Path length
- 0.99 mi
- Path width
- 50 yd
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 36.014, -85.034
An EF-1 tornado touched down on the north side of Crossville near the Obed River and moved northward across Rye Woody Road, Lawson Road, and Tabor Loop before lifting. At least seven homes and several outbuildings were damaged on Rye Woody Road and Lawson Road with three homes and another under construction suffering significant roof and exterior damage. Numerous trees were also snapped and uprooted in all directions and power lines blown down. Path length 0.99 miles and path width 50 yards. Max winds 90 mph.
Flood, White
- When
- October 6, 5:10 PM CST
- Where
- White County, 0.39 mi NNE of River Hill to 0.33 mi N of River Hill
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 35.825, -85.417
Report of water on roadway at Hickory Valley Road.
Thunderstorm Wind, Cumberland
- When
- October 6, 5:20 PM CST
- Where
- Cumberland County, Rinnie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 36.150, -85.030
A few trees were blown down in the Rinnie area.
Thunderstorm Wind, Hickman
- When
- October 6, 5:53 PM CST
- Where
- Hickman County, 2.62 mi WNW of Primm Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 35.832, -87.314
Trees and power lines were blown down near Hassel Creek in the Primm Springs area.
Thunderstorm Wind, Hickman
- When
- October 6, 6:05 PM CST
- Where
- Hickman County, Lyles
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 35.920, -87.370
Several trees were blown down near Lyles.
Hail, Dickson
- When
- October 6, 6:23 PM CST
- Where
- Dickson County, 0.62 mi WSW of Mt Sinai
- Measured
- 0.75 in hail
- Reported by
- Social Media
- Coordinates
- 35.998, -87.411
Penny sized hail on East Piney Road south of Dickson.
Hail, Dickson
- When
- October 6, 6:25 PM CST
- Where
- Dickson County, 0.46 mi WSW of Mt Sinai
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 35.998, -87.408
Photos showed quarter size hail in the East Piney Road and Will Bend Road area.
Flood, Giles
- When
- October 6, 7:10 PM CST
- Where
- Giles County, 2.32 mi S of Anthony Hill to 2.34 mi S of Anthony Hill
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 35.096, -87.118
Cowhorne Hollow Road at Marvin Hughes Road closed due to water over roadway.
Flood, Cumberland
- When
- October 6, 7:44 PM CST
- Where
- Cumberland County, 0.99 mi W of Elmore to 0.83 mi W of Elmore
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 36.121, -85.098
Report of part of Clear Creek Road washed away by flood waters.
Flash Flood, Fentress
- When
- October 6, 7:49 PM CST
- Where
- Fentress County, 2.81 mi SSW of Grimsley to 2.73 mi NNE of Clarkrange
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 36.233, -85.001
Part of Franklin Loop washed away by flood waters.
Heavy Rain, Cumberland
- When
- October 6, 8:00 PM CST
- Where
- Cumberland County, Rinnie
- Reported by
- Trained Spotter
- Coordinates
- 36.150, -85.030
Trained spotter measured 4.25 inches of total rainfall.
Flash Flood, Overton
- When
- October 6, 8:05 PM CST
- Where
- Overton County, 1.3 mi NE of Rays to 1.27 mi NNW of Lovejoy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.234, -85.304
Rickman Road and Hanging Limb Highway were flooded and impassable. Several private drives also flooded.
Flash Flood, Cumberland
- When
- October 6, 8:14 PM CST
- Where
- Cumberland County, 1.27 mi E of Elmore to 1.25 mi E of Elmore
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.120, -85.057
Culvert on Bear Creek Road was washed out.
Flash Flood, Cumberland
- When
- October 6, 8:15 PM CST
- Where
- Cumberland County, 0.58 mi WNW of Welch to 3.34 mi WSW of Pomona Rd
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 36.073, -85.230
Several roads were flooded and damaged across Cumberland County including East Cove Road, Cow Pen Road, Bud Tanner Road, Wolf Creek Road, Lowe Road, and Claysville Lane.
Flash Flood, Humphreys
- When
- October 6, 8:40 PM CST
- Where
- Humphreys County, 3.46 mi SSE of Waverly to 3.4 mi ENE of Lonely
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.035, -87.773
Video showed flooding on Pumpkin Creek Road with water surrounding and entering some buildings.
Heavy Rain, White
- When
- October 6, 8:45 PM CST
- Where
- White County, Old Zion
- Reported by
- Social Media
- Coordinates
- 35.970, -85.570
Twitter report of 4.47 total rainfall.
Flash Flood, Humphreys
- When
- October 6, 8:48 PM CST
- Where
- Humphreys County, 2.32 mi SW of Waverly to 1.34 mi SSE of Waverly
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.055, -87.828
Several roads are flooded south of Waverly, including Pumpkin Creek Road, Forks of the River Road, and Span Loop.
Flash Flood, Humphreys
- When
- October 6, 8:59 PM CST
- Where
- Humphreys County, 0.64 mi NE of Waverly to 0.57 mi NNE of Waverly
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.087, -87.793
Water was flowing over Highway 70 in Waverly.
Flash Flood, Bedford
- When
- October 6, 9:30 PM CST
- Where
- Bedford County, 0.66 mi ENE of Shelbyville to 0.54 mi ENE of Shelbyville
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 35.485, -86.460
Madison Street near First Bank, and Lane Parkway near Police HQ, were flooded and impassable.
Flash Flood, Perry
- When
- October 6, 10:45 PM CST
- Where
- Perry County, 0.37 mi NNW of Flat Wood to 3.58 mi SSW of Flat Wood
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 35.485, -87.831
Reports of several flooded roads in the Flatwoods area.
Flood, Rutherford
- When
- October 6, 11:15 PM CST
- Where
- Rutherford County, 0.46 mi ENE of Kittrell to 0.48 mi SE of Halls Hill
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 35.822, -86.242
Kittrell Halls Hill Road is closed due to high water over the roadway.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Winds in Alabama, October 6 to 7, 20212 deaths · $3,000 · 52 kt wind · 14 events
- Flash Flooding and Damaging Wind in Georgia, October 6, 20211 injured · $86,000 · 19 events
- Flash Flooding and Damaging Winds in Kentucky, October 6 to 7, 202152 kt wind · 6 events
- Marine Thunderstorm Winds in Gulf of Mexico, October 6 to 7, 20213 events
- Flood in Virginia, October 6, 20211 event
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, October 6, 20211 event
- Flash Flood in Tennessee, October 6, 20211 event
- Flood in Arkansas, October 6 to 13, 20211 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 990093, 990094, 990176, 990177, 990078, 990081, 990096, 990083, 990084, 990086, 990087, 990089, 990099, 990100, 990102, 990090, 990104, 990106, 990108, 990110, 990091, 990182, 990112, 990178, 990180, 990181.